# SDR 2018F00131

- Difficulty date: March 8, 2018
- Submitted: March 12, 2018
- Operation: General aviation
- Aircraft: N701A
- Make and model: Stbros SD360
- Aircraft serial: 3627
- Aircraft time: 28,642 hours, 39,477 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: 9841022F
- Part serial: 119L
- Condition: Sticking
- Location: Nr 1 Fuel Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE LT FUEL INDICATION ON CWP ILLUMINATED, WHILE LOOKING IN QRH, RECEIVED A LOW OIL, LT GENERATOR AND LT AUTOFEATHER INDICATIONS. PERFORMED LEFT ENGINE VITALS AND DIVERTED.   LEFT ENGINE SPOOLED DOWN IN FLIGHT.  REPLACED FWD FUEL BOOST PUMP AND OPS CHECKED GOOD.  REPLACED THE NR 1 TANK GRAVITY FEED CHECK VALVE AND OPS CHECKED GOOD.
